Heart palpitations/tachycardia from T?

  1. New Member
    GimmeT's Avatar
    Join Date
    Jul 2009
    Posts
    19
    Rep Power
    76
    Level
    4
    Lv. Percent
    49.18%

    Heart palpitations/tachycardia from T?


    I've been on T replacement for almost a year now.

    I was on the TD gel for many months and I did not absorb it well and had a lot of E2 symptoms. I was up to 2.5 ml of 10% gel and my levels barely hit 600.

    I switched to the injections...they gave me tachycardia and heart palpitations especially when exerting myself or in heat. Even walking up stairs shot my heart to 130...this was consistent for over a month, it was terrible. Even when I lowered the injection amount and my T was around 600 again this still happened.

    Going back on the cream resolves these issues in just a couple of days...this doesn't seem to be a bad reaction to the shot because for example, I can do a shot and have these symptoms but in 3-4 days if I add in some cream my heart calms down in like 24 hours.

    My doc thinks these syptoms are due to my really low SHBG in combination with low E2. But that's just a theory...this is repeatable with 2 different brands of injectable... The only thing that would change between gel and injectable would seem to be E2 and DHT levels.

    Anyone heard of this before?

  2. Advanced Member
    LeanGuy's Avatar
    Stats
    5'9"  165 lbs.
    Join Date
    Dec 2007
    Age
    40
    Posts
    812
    Rep Power
    492
    Level
    22
    Lv. Percent
    32.71%

    DHT/E2 labs?
  3. Senior Member
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Rep Power
    1549
    Level
    35
    Lv. Percent
    47.18%
    Achievements Activity ProPosting Pro

    Did the doc do a stress test? Also, did you inject yourself? Are you sure you were in a muscle each time?
    Back.... for real this time
    •   
       

  4. New Member
    GimmeT's Avatar
    Join Date
    Jul 2009
    Posts
    19
    Rep Power
    76
    Level
    4
    Lv. Percent
    49.18%

    Ya, my injections were fine. Except for the first two which were IM I did them with an insulin syringe. Same result each time.

    If it were a problem with the injections I'm not sure why going back on the gel would solve this problem almost instantly.

    On the injections my E2 is always super low, <10. On the Gel my E2 was always in the low 20s high teens and my DHT was always around 120.

    This is really weird...I've never seen anyone who has had this happen except some people who take huge doses of T.
  5. Senior Member
    pmgamer18's Avatar
    Join Date
    Aug 2006
    Posts
    1,532
    Rep Power
    1094
    Level
    29
    Lv. Percent
    6.49%
    Achievements Posting Pro

    You did not say how much T you were doing in your shot I never heard of this but there is allways a first. Your DHT levels need to be checked on this cream they can go why up for some men. Do you put the cream on a small area like your forearm if so this should not be the Problem.

    Doing a big T shot say 200 mgs or more will do this and it stress's your Adrenals big time what you can be feeling is a big drop in your cortisol levels. Men like my self need about 200 mgs per/week I eat it up as fast as I take it. So I do my shots every 3 days doing 80 mgs and I add in HCG doing 400 IU's the 2 days each in between my T shots.

    But if the cream is working go with it still get your heart checked out. I ended up having Heart bypass sugary and it went dam bad. The dam heart Dr. took me off TRT this dam near killed me. I was out cold 17 weeks died 5 times and had to be opened againg 5 times do to infections in my bones.
  

  
 

Similar Forum Threads

  1. Heart Palpitations!!
    By jbray in forum Supplements
    Replies: 10
    Last Post: 01-13-2010, 01:17 PM
  2. Heart Palpitations
    By rick055 in forum Male Anti-Aging Medicine
    Replies: 15
    Last Post: 11-08-2007, 05:18 PM
  3. Heart Palpitations on PP
    By mnickerson in forum Anabolics
    Replies: 16
    Last Post: 08-03-2006, 08:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in